Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2020, Volume 33, Number 4, Pages 71–77 (Mi vkam436)  

MATHEMATICAL MODELING

A mathematical model with the generalized mckendrick–von foerster equation

F. M. Losanova

Institute of Applied Mathematics and Automation KBSC RAS

Abstract: In this paper, we propose a generalization of the mathematical model of a biological process that characterizes the dynamics of the population size, taking into account the change in age x for a fixed time t and changes in the number of individuals in different periods of time for a fixed x. A nonlocal boundary value problem with an integral condition is considered. The theorem of existence and uniqueness of the problem is proved.

Keywords: fractional differentiation operator, Rieman-Liouville operator, McKendrick–von Foerster equation.

DOI: https://doi.org/10.26117/2079-6641-2020-33-4-71-77

Full text: PDF file (234 kB)
Full text: http://krasec.ru/losanova2020-334/
References: PDF file   HTML file

UDC: 517.95
MSC: 26A33

Citation: F. M. Losanova, “A mathematical model with the generalized mckendrick–von foerster equation”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 33:4 (2020), 71–77

Citation in format AMSBIB
\Bibitem{Los20}
\by F.~M.~Losanova
\paper A mathematical model with the generalized mckendrick--von foerster equation
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2020
\vol 33
\issue 4
\pages 71--77
\mathnet{http://mi.mathnet.ru/vkam436}
\crossref{https://doi.org/10.26117/2079-6641-2020-33-4-71-77}


Linking options:
  • http://mi.mathnet.ru/eng/vkam436
  • http://mi.mathnet.ru/eng/vkam/v33/i4/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:22
    Full text:10
    References:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021